Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 11, 2011, 2:13 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2011, 2:13 PM CDT (19:13 UTC)
- Expired
- Aug 11, 2011, 3:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
682
WWUS84 KTSA 111913
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT THU AUG 11 2011
ARZ019-020-029-OKZ072-076-112015-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
213 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 213 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TURNERS BEND TO 2 MILES NORTH OF BARLING TO 5 MILES
NORTHWEST OF HARTFORD...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3494 9435 3521 9472 3557 9440 3577 9405
3576 9369
TIME...MOT...LOC 1913Z 322DEG 26KT 3565 9384 3534 9428
3504 9444
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 11, 12:19 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 11, 12:19 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1219 PM CDT THU AUG 11 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. THUNDERSTORM COMPLEX WILL AFFECT AREA TAF SITES THROUGH EARLY AFTERNOON. GENERALLY VFR CONDITIONS WITH MVFR TO IFR CONDITIONS IN THUNDERSTORMS. ANOTHER MCS MAY AFFECT AREA LATE TONIGHT INTO FRIDAY MORNING. && .PREV DISCUSSION... /ISSUED 1028 AM CDT THU AUG 11 2011/ DISCUSSION... UPDATED FORECAST TO INCREASE POPS FOR THE MORNING HOURS AS THUNDERSTORM COMPLEX MOVES INTO REGION. LEFT THE REMAINDER OF THE FORECAST AS IS FOR NOW. MORE UPDATES LIKELY LATER THIS MORNING AND THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... TUL 90 74 97 74 / 70 30 20 60 FSM 93 73 97 73 / 60 30 30 40 MLC 97 76 101 75 / 80 20 10 40 BVO 89 71 96 70 / 40 40 30 60 FYV 90 70 92 70 / 60 60 40 50 BYV 87 69 90 70 / 60 60 40 50 MKO 92 72 97 73 / 70 30 20 50 MIO 89 71 93 71 / 40 60 40 60 F10 92 73 99 74 / 90 20 20 50 HHW 99 77 101 76 / 80 20 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....05 AVIATION...10
Hazardous weather outlook, Aug 11, 12:33 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1233 PM CDT THU AUG 11 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1233 PM CDT THU AUG 11 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THUNDERSTORM COMPLEX WILL CONTINUE TO MOVE ACROSS EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS THIS AFTERNOON ANY STORMS COULD HAVE THE POTENTIAL FOR DAMAGING DOWNBURST WINDS... AS WELL AS BRIEF HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING. DANGEROUS HEAT MAY ALSO BE A PROBLEM ACROSS EXTREME SOUTHEAST OKLAHOMA... ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED MUCH RAINFALL OVER THE PAST DAY OR SO. THIS AREA WILL ALSO BE THE MOST AT RISK FOR INCREASED WILDFIRE DANGER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... PERIODIC THUNDERSTORM COMPLEXES WILL CONTINUE TO BE POSSIBLE THROUGH SATURDAY ACROSS THE REGION. THE HIGHER THUNDERSTORM CHANCES ARE EXPECTED TO REMAIN GENERALLY NORTH OF INTERSTATE 40. SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ARE EXPECTED TO REMAIN MOSTLY DRY AND HUMID... WHICH WILL RESULT IN AFTERNOON HEAT INDICES ABOVE 105. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Aug 11, 12:08 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1208 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL KELLYVILLE 35.94N 96.21W
08/10/2011 E1.75 INCH CREEK OK PUBLIC
0823 PM TSTM WND GST 4 NE MORRIS 35.65N 95.81W
08/10/2011 E60.00 MPH OKMULGEE OK PUBLIC
0823 PM TSTM WND GST MORRIS 35.61N 95.86W
08/10/2011 E60.00 MPH OKMULGEE OK PUBLIC
50-60 MPH WINDS. SMALL HAIL NORTH OF TOWN.
0841 PM TSTM WND GST HITCHITA 35.52N 95.75W
08/10/2011 E60.00 MPH MCINTOSH OK PUBLIC
THUNDERSTORM WIND GUST ESTIMATED TO 60 WITH TREE DAMAGE.
ALSO HAD DIME AND NICKEL SIZE HAIL.
0900 PM TSTM WND DMG 4 W ONAPA 35.41N 95.62W
08/10/2011 MCINTOSH OK PARK/FOREST SRVC
AT LAKE EUFAULA STATE PARK...ROOFS BLOWN OFF TWO BOAT
SLIPS. MANY TREE LIMBS BROKEN BY WIND. STORAGE BUILDING
BLOWN OVER ABOUT 2 MILES EAST OF PARK.
0900 PM HAIL 4 W ONAPA 35.41N 95.62W
08/10/2011 E1.25 INCH MCINTOSH OK PARK/FOREST SRVC
PENNY TO HALF DOLLAR HAIL. HAIL PILED UP AND STILL IN
PILES THURSDAY MORNING.
0917 PM TSTM WND DMG 2 E EUFAULA 35.29N 95.55W
08/10/2011 MCINTOSH OK EMERGENCY MNGR
LOCATION APPROXIMATE...20 BY 60 METAL BUILDING BLOWN OFF
FOUNDATION. BLEW 2X4S THROUGH CAR HOODS. RIPPED UPPER 30
FEET OFF RADIO TOWER...RATED TO WITHSTAND 90 MPH WINDS.
0918 PM TSTM WND DMG EUFAULA 35.29N 95.58W
08/10/2011 MCINTOSH OK LAW ENFORCEMENT
TWO BUILDINGS IN TOWN HAD ROOFS BLOWN OFF. POWER OUT FOR
15 HOURS DUE TO DOWNED LINES.
&&
SAASpecial weather statement, Aug 11, 12:13 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1213 PM CDT THU AUG 11 2011
OKZ049-071-073-075-111815-
LATIMER OK-MCINTOSH OK-PITTSBURG OK-PUSHMATAHA OK-
1213 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH...PITTSBURG...WESTERN PUSHMATAHA AND
SOUTHWESTERN LATIMER
AT 1213 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF VERNON TO 5 MILES SOUTHWEST OF
HAYWOOD TO 30 MILES SOUTH OF ASHLAND...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HIGGINS...
GOWEN...HANNA...VERNON...MCALESTER...KIOWA...PITTSBURG...BLANCO...
ASHLAND...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...
BACHE...ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...
INDIANOLA...CANADIAN...MOYERS...KOSOMA...STANLEY...KELLOND...
EUBANKS...DUNBAR...SARDIS AND ARROWHEAD STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH
AND VERY HEAVY RAIN.
LAT...LON 3419 9579 3450 9579 3451 9568 3459 9568
3459 9588 3468 9589 3468 9610 3505 9610
3516 9599 3528 9599 3523 9555 3467 9533
3417 9568
TIME...MOT...LOC 1713Z 284DEG 31KT 3520 9612 3482 9595
3435 9622Special weather statement, Aug 11, 12:46 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT THU AUG 11 2011
OKZ049-053-073-075-076-111845-
CHOCTAW OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
1246 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW...WESTERN LE FLORE...SOUTHERN PITTSBURG...
PUSHMATAHA AND SOUTHERN LATIMER
AT 1246 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF HIGGINS TO 45 MILES WEST OF
KELLOND...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HIGGINS...BENGAL...DAMON...
GOWEN...TALIHINA...SUMMERFIELD...ANTLERS...CLAYTON...MOYERS...
FINLEY...KOSOMA...SNOW...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...
KELLOND...EUBANKS...DUNBAR...SARDIS...CLAYTON LAKE STATE PARK...
TALIMENA STATE PARK AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3412 9594 3416 9598 3417 9578 3450 9579
3451 9568 3459 9568 3460 9582 3488 9549
3497 9468 3404 9575 3403 9594
TIME...MOT...LOC 1746Z 261DEG 36KT 3483 9544 3405 9636Special weather statement, Aug 11, 1:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT THU AUG 11 2011
OKZ049-053-075-076-111930-
CHOCTAW OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
137 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN CHOCTAW...SOUTHWESTERN LE FLORE...PUSHMATAHA AND
SOUTHEASTERN LATIMER
AT 137 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BENGAL TO 6 MILES SOUTH OF CLAYTON
LAKE STATE PARK TO 8 MILES WEST OF KENT...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...YANUSH...
BENGAL...KENT...SOBOL...SPEER...APPLE...MUSE...WHITESBORO...
TALIHINA...ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...
FINLEY...SNOW...NASHOBA...HONOBIA...TUSKAHOMA...KIAMICHI...ALBION...
OLETA...KELLOND...CLAYTON LAKE STATE PARK AND TALIMENA STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3409 9592 3417 9583 3416 9579 3420 9578
3447 9544 3488 9524 3485 9466 3450 9482
3450 9504 3429 9504 3424 9514 3421 9514
3411 9526
TIME...MOT...LOC 1837Z 273DEG 23KT 3480 9517 3446 9533
3415 9573Special weather statement, Aug 11, 1:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 PM CDT THU AUG 11 2011
OKZ076-112000-
LE FLORE OK-
155 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE
AT 154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHERN
LE FLORE COUNTY...3 MILES EAST OF WHITESBORO...MOVING EAST AT 15 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3485 9454 3469 9449 3467 9481 3476 9484
TIME...MOT...LOC 1854Z 259DEG 14KT 3472 9478Special weather statement, Aug 11, 2:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT THU AUG 11 2011
ARZ019-020-029-OKZ072-076-112015-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
213 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 213 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TURNERS BEND TO 2 MILES NORTH OF BARLING TO 5 MILES
NORTHWEST OF HARTFORD...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3494 9435 3521 9472 3557 9440 3577 9405
3576 9369
TIME...MOT...LOC 1913Z 322DEG 26KT 3565 9384 3534 9428
3504 9444The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 28 min |
| Aug 10, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 42 min |
| Aug 10, 8:02 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Aug 10, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 56 min |
| Aug 10, 8:21 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Aug 10, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 36 min |
| Aug 10, 9:52 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Aug 10, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 37 min |
| Aug 10, 10:45 PM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Aug 10, 11:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Aug 11, 12:06 AM CDT | Special Weather Statement | TSA | Cherokee | 24 min |
| Aug 11, 12:09 AM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Aug 11, 3:29 AM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Aug 11, 4:22 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 38 min |
| Aug 11, 4:49 AM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Aug 11, 6:55 AM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Aug 11, 8:48 AM CDT | Special Weather Statement | TSA | Osage | 27 min |
| Aug 11, 10:24 AM CDT | Special Weather Statement | TSA | Tulsa | 51 min |
| Aug 11, 12:13 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
| Aug 11, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 59 min |
| Aug 11, 1:37 PM CDT | Special Weather Statement | TSA | Pushmataha | 53 min |
| Aug 11, 1:55 PM CDT | Special Weather Statement | TSA | LeFlore | 65 min |
| Aug 11, 2:30 PM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Aug 10, 8:34 PM CDT | Special Weather Statement | TSA | Washington | 26 min |
| Aug 10, 9:13 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Aug 10, 9:14 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Aug 10, 9:40 PM CDT | Special Weather Statement | TSA | Madison | 35 min |
| Aug 11, 1:17 AM CDT | Special Weather Statement | TSA | Carroll | 28 min |
| Aug 11, 3:33 AM CDT | Special Weather Statement | TSA | Franklin | 42 min |
| Aug 11, 4:04 AM CDT | Areal Flood Advisory | TSA | Franklin | 116 min |
| Aug 11, 4:18 AM CDT | Special Weather Statement | TSA | Franklin | 27 min |
| Aug 11, 4:25 AM CDT | Special Weather Statement | TSA | Benton | 35 min |
| Aug 11, 5:46 AM CDT | Special Weather Statement | TSA | Madison | 44 min |
| Aug 11, 6:06 AM CDT | Special Weather Statement | TSA | Franklin | 39 min |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.